# SDR 04FDEA01862

- Difficulty date: May 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 67,129 hours, 26,490 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin Panel
- Part number: ALC74412
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING REPAIR PROVIDED BY SB 55-16, INTERESTED PANEL HAS BEEN CUT OVER THE LAYOUT TRIM LINE REQUIRED.  DAMAGED SKIN PANEL PORTION REPLACED AND SPLICED TO EXISTING SKINS IAW FEDEX EA 8-2740-75698 (REF FEDEX NRC N0747, N0940).
